MAUDE Adverse Event Report: ZIMMER DENTAL EZTETIC DENTAL IMPLANT, 3.1MM DIAMETER, 2.9MMD PLATFORM, 13MM LENGTH

ZIMMER DENTAL EZTETIC DENTAL IMPLANT, 3.1MM DIAMETER, 2.9MMD PLATFORM, 13MM LENGTH
Catalog Number CT3113
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nerve Damage (1979)
Date of Event 03/21/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that implant was removed due to nerve injury.Loss integration.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown/not provided.E1: phone number (b)(6).
 
Additional Manufacturer Narrative
Zimvie received one (1) ct3113, (eztetic dental implant, 3.1mm diameter, 2.9mmd platform, 13mm length) for evaluation.Visual evaluation of the as returned device identified the implant with signs of use.No apparent damage / malfunction was identified with the implant that would cause or contribute to the reported events.Measurements match drawing.(b)(4) due: (b)(6) 2024.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 1230312.No deviations or non-conformances, which could have caused or contributed to the reported events, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1230312 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿loss of integration¿ & "medical other" the customer did submit one (1) image for the reported events.(see attachments tab at ce level) ifu review: documents reviewed: instructions for use ¿ implants, abutments and restorative components for 3.1mmd eztetic¿ implant - 9228 rev.1 ¿ 11/19.Information identified: "warnings".Based on the investigation and risk management file review as per rmf rm-00541-haz rev.4, the most likely root causes determined from the investigation are inadequate treatment planning, or patient factors - customer error.Therefore, based on the available information, a device malfunction did not occur.The reported events were non-verifiable with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
EZTETIC DENTAL IMPLANT, 3.1MM DIAMETER, 2.9MMD PLATFORM, 13MM LENGTH
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key18870990
Report Number0002023141-2024-00653
Device Sequence Number7786123
Product Code DZE
UDI-Device Identifier00889024343894
UDI-Public(01)00889024343894(17)240718(10)1230312
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K142082
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberCT3113
Device Lot Number1230312
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/08/2024
Supplement Report FDA Received Date08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/19/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale
Patient EthnicityNon Hispanic